On the Existence of Monotone Pure-Strategy Equilibria in Bayesian Games
Econometrica · 2011 · Volume 79 · Issue 2
Abstract
We generalize Athey's (2001) and McAdams' (2003) results on the existence of monotone pure-strategy equilibria in Bayesian games. We allow action spaces to be compact locally complete metric semilattices and type spaces to be partially ordered probability spaces. Our proof is based on contractibility rather than convexity of best-reply sets. Several examples illustrate the scope of the result, including new applications to multi-unit auctions with risk-averse bidders.
Keywords
Bayesian games, monotone pure strategies, equilibrium existence, multi-unit auctions, risk aversion
Enable JavaScript for citation tools and additional paper interactions.